I stopped taking xanax and cold turkey i have been on xanax for years and when i come off of it i withdrawl from it bad. and when even i try to stop i have a bad feeling in my mouth like i burned my gums, tip of my toungue and lips.. is this bc i stopped my xanax? is has to bc when i take a xanax it goes right away after the xanax hits my system. is there any way that i can stop this feeling and also how do i stop my pills i went to my psychiatrist and told her that i want to get off all meds and she stood up and walked out and came back with more meds?? really ??? can you please help me?? thanks Kristin
From the available description it appears that you are dependent on xanax. You can try to stop it with gradual reduction of doses in tune of almost 20% per week. If this you have already tried than you can ask your psychiatrist who will prescribe some medication which reduces the withdrawal symptoms of xanax and once you are out of the acute situation the newer medication can be withdrawn without much discomfort.
'Hope I have answered your query. If you have any further questions I will be happy to help". Thanks
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]